MathSciNet Relay Station
MathSciNet bibliographic data
MR413293 (54 #1408) 60J80
Seneta, E. The simple branching process with infinite mean. I. J. Appl. Probability 10 (1973), 206–212.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement